Vol. 7, No. 5, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
On the omega values of generators of embedding dimension-three numerical monoids generated by an interval

Scott T. Chapman, Walter Puckett and Katy Shour

Vol. 7 (2014), No. 5, 657–667
Abstract

We offer a formula to compute the omega values of the generators of the numerical monoid S = k,k + 1,k + 2 where k is a positive integer greater than 2.

Keywords
numerical monoid, omega function, factorizations
Mathematical Subject Classification 2010
Primary: 13A05, 13F15, 20M14
Milestones
Received: 14 May 2013
Revised: 21 November 2013
Accepted: 21 November 2013
Published: 1 August 2014

Communicated by Vadim Ponomarenko
Authors
Scott T. Chapman
Department of Mathematics and Statistics
Lee Drain Building, Room 420
1900 Avenue I
Sam Houston State University
Huntsville, TX 77340
United States
Walter Puckett
Department of Mathematics and Statistics
Lee Drain Building, Room 420
1900 Avenue I
Sam Houston State University
Huntsville, TX 77340
United States
Katy Shour
Department of Mathematics and Statistics
Lee Drain Building, Room 420
1900 Avenue I
Sam Houston State University
Huntsville, TX 77340
United States